# SDR CALA2013092491407

- Difficulty date: September 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 89,268 hours, 14,173 cycles
- Engine: Pwa PW4060
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: S242T210211
- Part serial: 195
- Condition: Faulty
- Location: Nr 1
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICERS ALTIMETER CONSISTENTLY 150 FEET LOWER THAN CAPTAINS ALL ALTITUDES WHOLE FLIGHT.  R & R  CAPTAIN`S ADC.  OPERATIONS CHECKED NORMAL.  TEST 30-40 PASSED.  IDT REQUIRED FOR PITOT-STATIC QUICK DISCONNECT-RECONNECT.
